Translator Disclaimer
December 2012 Symplectic Genric Complex Structures on Four-Manifolds with $b_+ = 1$
Paolo Cascini, Dmitri Panov
J. Symplectic Geom. 10(4): 493-502 (December 2012).

Abstract

We study symplectic structures on Kähler surfaces with $p_g = 0$. We give an example of a projective surface which admits a symplectic structure which is not compatible with any Kähler metric.

Citation

Download Citation

Paolo Cascini. Dmitri Panov. "Symplectic Genric Complex Structures on Four-Manifolds with $b_+ = 1$." J. Symplectic Geom. 10 (4) 493 - 502, December 2012.

Information

Published: December 2012
First available in Project Euclid: 2 January 2013

zbMATH: 1261.53069
MathSciNet: MR2982020

Rights: Copyright © 2012 International Press of Boston

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.10 • No. 4 • December 2012
Back to Top